# SDR DALA2017051703970

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 114,689 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT DOORS EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK M312 IAW AMM 33-51-04.
